MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR
Model Number CX416ADFA-ELR
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received any similar mdr, complaints or service request for the same product over the past three years.There is no changes on the design of the item.The static load test and fatigue test reports and inspection record are shown in the attachment.
 
Event or Problem Description
We received the email from our customer drive, the details as below: medwatch report # 2438477-2023-00105.The medical device involved in the incident is a wheelchair, product code: ior, model number dfl19-bl.The serial number is unknown.Please refer to the medwatch report for information about the event.As of today, the product in question has not been returned to drive medical for evaluation.Drive devilbiss healthcare was notified of an incident involving a wheelchair by an end user's caretaker, who stated that the end user was transferring out of the chair and sustained a "significant leg injury" and that "it is possible this was caused by a sharp edge on the frame of the wheelchair." the end user was provided with wound care and pain medicine as a result of the incident.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang, jiangsu 21230 0
CH  212300
Manufacturer Contact
belinda deng
no.36, danyan road
danyang, jiangsu 21230-0
CH   212300
MDR Report Key17993011
Report Number3014810929-2023-00003
Device Sequence Number7314153
Product Code IOR
UDI-Device Identifier00822383528311
UDI-Public00822383528311
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200466D4461
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCX416ADFA-ELR
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight57 KG